Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I always get yeast infections while I'm on birth control. Is that because of the kind I'm on??

Answer Question
 
Anonymous

Asked by Anonymous at 7:43 PM on Jan. 21, 2009 in Health

Answers (3)
  • i always get stinging down there too but i dont take any birth control we just do the method of pulling out before he comes and its worked for years already, thank God:=] what kind of pill do you take, what brand? maybe if you tell that to your dr. he/shell will give you some other ones.
    bettyboob83

    Answer by bettyboob83 at 7:48 PM on Jan. 21, 2009

  • I think it's just the hormones. I had the same problem with my BC pills when I was on it. There's no harm in asking your doc, but I think it's just one of the side effects.
    Paesana82

    Answer by Paesana82 at 7:51 PM on Jan. 21, 2009

  • I would ask a pharmacist that has knowledge of homeopathic remedies. Most pharmacies now have a section, so most pharmacists should know something. I know many women get yeast infections when taking a strong antibiotic. They are usually told to take acidophylis, which replaces the good bacteria that the antibiotic takes (along with the bad bacteria which is what makes us sick). If you add yogurt to your diet, most of it has acidophylis in it. But, I don't know much about birth control meds, so asking the pharmacist is the best advice I can give.
    PSMother

    Answer by PSMother at 9:31 PM on Jan. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.